MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 ACETABULAR SYSTEM OSSEOTI 3 HOLE SHELL 52MM E; PROTHESIS, HIP

ZIMMER BIOMET, INC. G7 ACETABULAR SYSTEM OSSEOTI 3 HOLE SHELL 52MM E; PROTHESIS, HIP
Model Number N/A
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a hip arthroplasty on an unknown date and is being considered for a revision in approximately one month.It was reported that the original surgeon reamed out the posterior wall of the acetabulum, the cup was then implanted with no posterior support, and a void was left between the implant and anterior bone.There was no issue with the implant.No additional information.
 
Additional Manufacturer Narrative
Cmp-09(b)(4).24966 d10: cat# 010000999 lot# 7612322 g7 screw 6.5mm x 30mm.Cat# 30103605 lot# 66231661 g7 vit e neutral lnr 36mm.Cat# 00877503602 lot# 3170581 biolox delta fem head, 36mm, +0mm.Cat# 574201060 lot# 3158250 avenir cmpl ha std col size 6.Product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2024-00676.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4;g3;h2;h3;h6.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.The reported products were reviewed for compatibility with no issues noted.Medical records were not provided.A definitive root cause cannot be determined.It is unknown what the patient was experiencing was a result of the original surgeon reaming out the posterior wall of the acetabulum.Medical records and/or x-rays were not provided to support the allegations.Product placement is the surgeon's discretion based on patient anatomy.The complaint cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
G7 ACETABULAR SYSTEM OSSEOTI 3 HOLE SHELL 52MM E
Common Device Name
PROTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18865616
Report Number0001825034-2024-00673
Device Sequence Number3337911
Product Code LPH
UDI-Device Identifier00887868355882
UDI-Public(01)00887868355882(17)330914(10)66005192
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K140669
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number110010244
Device Lot Number66005192
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2024
Supplement Date Received by Manufacturer07/17/2024
Initial Report FDA Received Date03/08/2024
Supplement Report FDA Received Date07/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown